Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feel like intestine full of stools. Taking medication. Any probiotics?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I've had several Dr tell me that my intestines are full of stool, I've been taking this medication (Linzess) for 2 week every other day, not daily bcuz it gives me diahrrea. My question is why is it that after taking this medication I still have stool stuck in my tummy? What can I take? Any probiotics? Any daily pill that can help? Dr said I have IBS but I also get horrible rectal pain! Plz help!
Posted Tue, 23 Jul 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 14 hours later
Hello! I am Dr. Amit Jain DM, Gastroenterologist.

As your doctor rightly said that, you are suffering from constipation predominantly.

As you suffer from diarrhea after taking Linzess suggest that this medicine is not suitable for you.

Instead, take 1.chloride channel activator like Tab lubipristone 2. Lot of fibers in your diet may be psyllium fibers 3. Drink lots of liquid.
Feeling of stool stuck in your tummy may be mild abdominal pain or discomfort as in IBS the intestine becomes hypersensitive, for which you can take antispasmodic agent like dicyclomine.

I don’t think probiotics will help much.

If this rectal pain is also associated with any blood during defecation, which may be found sticked to your stool surface if yes it suggest that you have developed anal fissure due to constipation, sometimes the blood, may not be visible also. For this pain, you should apply local ointment per annum containing lignocaine just before and after defecation.

Moreover, if your stool will becomes soft the pain will also improve. I hope I have answered your all queries and this will help you. Remain in touch.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor